MathSciNet Relay Station
MathSciNet bibliographic data
MR1635717 34K15 (34K20 34K40)
Parhi, N.; Padhi, Seshadev On asymptotic behavior of delay-differential equations of third order. Nonlinear Anal. 34 (1998), no. 3, 391–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement